Biblioteca de la Universidad Complutense de Madrid

Multilinear operators on C(K,X) spaces

Impacto



Villanueva, Ignacio (2004) Multilinear operators on C(K,X) spaces. Czechoslovak Mathematical Journal , 54 (1). pp. 31-54. ISSN 1572-9141

[img]
Vista previa
PDF
255kB

URL Oficial: http://www.springerlink.com/content/106594/



Resumen

Given Banach spaces X, Y and a compact Hausdor_ space K, we use polymeasures to give necessary conditions for a multilinear operator from C(K;X) into Y to be completely continuous (resp. unconditionally converging). We deduce necessary and sufficient conditions for X to have the Schur property (resp. to contain no copy of c0), and for K to be scattered. This extends results concerning linear operators.


Tipo de documento:Artículo
Palabras clave:Completely continuous, Unconditionally converging, Multilinear operators, C(K;X) spaces
Materias:Ciencias > Matemáticas > Análisis matemático
Código ID:11584
Depositado:19 Nov 2010 12:03
Última Modificación:06 Feb 2014 09:07

Sólo personal del repositorio: página de control del artículo